Lompat ke konten Lompat ke sidebar Lompat ke footer

Using too many drugs is called an overdose, this is the risk

Using too many drugs is called an overdose, this is the risk - The problem of drug use, like other social problems, is an environmental and multifactorial problem. The definition of a psychoactive drug is understood as any substance that when introduced into the body replaces some of the functions of the central nervous system. People who use a lot of drugs are said to have overdosed and are about to face addiction.

Using too many drugs is called an overdose, this is the risk


Tobacco and alcohol are psychoactive drugs that are very widely consumed in industry and are associated with the health problems of the most people. Therefore, they cannot be separated from the drug group. Addiction is not one of the forms of drug use that is associated with the destruction of health. Consuming the abuse, especially without having to make it addictive, is a form of health risk.

What is a Drug Overdose

Drugs are a major public health problem in developed societies because their use can not only cause serious damage to the brain and other vital organs, but moreover can cause death due to overdose. The term overdose refers to taking the drug or any drug in excess, including alcohol, in such a way that the substance reaches a toxic level in the blood.

A very common trigger for drug overdoses is taking large amounts of drugs in short intervals of time, because although the addict usually starts taking small doses as his body's tolerance increases, he needs a larger amount of the drug to achieve the same effect, so that it occurs. reaches the point where it exceeds the limit and causes toxicity, resulting in an overdose. But it can also happen that the person has been taking the drug for a long period of time, and it has accumulated in their body until the conclusion exceeds the tolerance level and indications of an overdose appear immediately.

2 related concepts of drug overdose that must be recognized are drug addiction, which defines the umpteenth need if a person is obliged to consume illegal drugs or drugs for purposes other than obtaining therapeutic benefits; and what is called withdrawal syndrome (drugs) which is a collection of symptoms that a person feels when they immediately stop taking medication.

The Scary Risks of Drug Overdose

The following describes an overdose caused by illegal drugs, whether it is a stimulant such as cocaine, or a depressant such as heroin. There are many aspects that greatly increase the risk of drug overdose, such as:

• Drugs that are injected, the risk of overdose is greater than those taken by other methods.

• Crack, this stimulant drug has a very intense effect but only lasts a short time, so users tend to increase the dose.

• Combination of drugs and alcohol: a combination of substances that becomes a Molotov cocktail for the body, especially taking drugs that suppress the nervous system such as alcohol or tranquilizers at the same time as the injected drugs.

• Relapse, people who take it sporadically have a greater risk of facing an overdose, and those who take it again after a certain period of time without taking it; This is because tolerance for the substance disappears, but the person tends to consume the same dose, causing poisoning.

• Other health problems, People with other health problems, such as high blood pressure or diabetes, are more susceptible and more likely to overdose.

Indications of overdose of central nervous system stimulant drugs: This group has the effect of triggering or increasing the activity of the brain and body. Drugs such as cocaine, amphetamines, or crack, create this effect. In low doses, increased alertness and loss of sleep and appetite. However, at larger doses other indications arise:

• Dilated pupils.

• Concerns; the person does not stop moving and sweats a lot.

• Hallucinations and paranoia may occur.

• Increase heart rate and blood pressure.

• Violent and psychotic behavior.

• In greater toxicity, seizures and eventual death may occur.

Indications of overdose of central nervous system depressant drugs: Drugs of this group have the effect of slowing down brain processes, and can even limit their use. It is commonly used as a drug for its anxiolytic and analgesic action. However, there are also those that are marketed illegally, such as marijuana or heroin. Symptoms are:

• Pupils are very small and constricted.

• Feeling relaxed and sleepy.

• Nausea and vomiting accompanied by cold sweats.

• In large doses the affected person has difficulty breathing.

• Can run out of understanding, and let alone cause death.

Posting Komentar untuk "Using too many drugs is called an overdose, this is the risk"